Mathematical Notes

, Volume 55, Issue 4, pp 380–386

On the connection of the classical and quantum mechanical completeness of a potential at infinity on complete Riemannian manifolds

  • I. M. Oleinik
Article

DOI: 10.1007/BF02112477

Cite this article as:
Oleinik, I.M. Math Notes (1994) 55: 380. doi:10.1007/BF02112477

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • I. M. Oleinik
    • 1
  1. 1.Moscow State UniversityUSSR

Personalised recommendations